|Side Effects of Stribil
Jul 12, 2013
I started Stribil when it cam out last year. I know it's a new drug and not all side effects have been reported yet but have you heard about itching (no rash or dry skin)-itching is from within, mostly on feet and hands. Also, have you heard of increased bruising as another side effect? Could there be other drugs or over the counter meds along with Stibil that could cause these symptoms. I never had this with my other anti-vitals Thank you.
Response from Dr. Young
Hello and thanks for posting.
I've not heard of itching (without rash) as a side effect of Stribild.
To help sort out the possibilities, I'd suggest stopping any unnecessary over the counters and supplements. If the symptom persists, I'd talk to your care provider.
Be well, BY
Doctor has no or won't answer.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.